0
RESEARCH PAPERS

Optimal Control of a Class of Discrete Multivariable Nonlinear Systems. Application to a Fermentation Process

[+] Author and Article Information
Joaquín Alvarez Gallegos, Jaime Alvarez Gallegos

Centro de Investigación y de Estudios Avanzados del IPN, Departamento de Ingeniería Eléctrica, 07000 México, D.F., Mexico

J. Dyn. Sys., Meas., Control 104(3), 212-217 (Sep 01, 1982) (6 pages) doi:10.1115/1.3139700 History: Received April 16, 1982; Online July 21, 2009

Abstract

The optimal control of a class of discrete multivariable nonlinear systems given by: xk+1 = a (xk ) + B (xk ) uk , yk = C xk , is analyzed. A closed-loop structure is obtained with the proposed performance index. The addition of numerical integrators to the output error and the design of an optimal control law for the resultant augmented system lead to a very robust control structure. The performance of this control law is evaluated by applying it to a simulated continuous culture fermentation process.

Copyright © 1982 by ASME
Your Session has timed out. Please sign back in to continue.

References

Figures

Tables

Errata

Discussions

Some tools below are only available to our subscribers or users with an online account.

Related Content

Customize your page view by dragging and repositioning the boxes below.

Related Journal Articles
Related eBook Content
Topic Collections

Sorry! You do not have access to this content. For assistance or to subscribe, please contact us:

  • TELEPHONE: 1-800-843-2763 (Toll-free in the USA)
  • EMAIL: asmedigitalcollection@asme.org
Sign In